Advertisement

What are the risks of taking Pamprin Multi-Symptom?

Pamprin Multi-Symptom may be risky for people with certain health conditions. Speak to your doctor before taking this medication if you have: breathing problems such as chronic bronchitis, asthma, or emphysema; glaucoma; difficulty urinating due to an enlarged prostate gland; liver disease (including cirrhosis); kidney disease; or stomach or intestinal blockage. Pamprin Multi-Symptom may also be risky for people taking certain medications, including sedatives and tranquilizers. You should not take cold, allergy, or other pain medications that also contain acetaminophen while taking Pamprin Multi-Symptom, to avoid the risk of acetaminophen overdose.       

Pamprin Multi-Symptom  can increase your risk of liver damage if taken in large quantities. Do not have more than three alcoholic drinks per day while taking this medication. The risks of taking Pamprin Multi-Symptom during pregnancy or while breastfeeding are unknown. Be sure to discuss possible risks with your doctor if you are pregnant, breastfeeding, or wish to become pregnant. Pamprin Multi-Symptom can cause drowsiness; do not drive or operate machinery while taking it until you know how your body reacts to this medication.

Continue Learning about Analgesic

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.